COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
AB14W060150090 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use a nanocross elite pta balloon during treatment of a lesion in the patient¿s right mid superficial femoral artery.Artery diameter reported as 6mm.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.No issues were noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.The vessel was pre dilated with a 6x150cx150 nanocross.The vessel was not post dilated.A non-medtronic inflation device was used for balloon inflation.50/50 contrast fluid was used.The balloon was not passed through a previously deployed stent.No resistance was noted during advancement of the device.Deflation difficulties were reported.The balloon took too long to deflate.The device was safely removed from the patient.A replacement non-medtronic device was used to complete procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: no damage was noted to the balloon catheter.No issues were noted during inflation of the balloon.The balloon was eventually fully deflated for removal, it took more than twice as long than normal to deflate.A non-medtronic (boston scientific) device was used to deflate.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.